20 February 2010

i bit the bullet and increased my medication, hoping for greater freedom from psychotic incidents. it is not as bad as past increases had been but i can feel an unfamiliar weight in my body, as if my specific gravity has been increased.

2 comments:

Mad Bird said...

Strange...

So odd how medications can really change how you feel or how you perceive things or basically nearly anything!

Sometimes, but of COURSE I never tell any of my "health" people, I stop taking my antidepressant for a while. But the reason is, sometimes I need to feel.

Sometimes, if something hard has happened, I have to be able to FEEL the sadness that has to come and is still in me, even if I am numb from medication.

So I stop for a few days to just over a week, and then go back on. Just sometimes I have to allow myself to feel sadness, grief, and even depression when it's appropriate. It's when it's not appropriate that I know I really need to get back on the med.

But, like I said, I can NEVER tell my psych/therapist/docs about that, because I have a hunch they might just not understand.

wrenna said...

i think they would understand that it's not good if you can't feel, or really experience what you're going through. i think that's upsetting, and a serious qualifier of the medication's positives. you wouldn't have to say that you stop your medication, you'd just be saying that your medication is taking away something important, and that you feel strong enough to deal with it. if you wanted to.